# SDR DALA1212870923

- Difficulty date: February 20, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE IS GOUGED AT STA 826 LBL 17-RBL 17.  FOUND TO BE OUT OF LIMITS IAW DC9/MD80 SRM 53-01 FIG 1 PG 8.  FABRICATED AND INSTALLED FLOOR SUPPORT IAW DC9/MD80 SRM 51-30-5 PARAGRAPH 7 ON NRC 202315.  (NRC 202315)
